Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Viral fever, sinus, cough, pain in calves. Given amox. Suggestions?

I have 2 children that have had the same symptoms for a week now. started with fever and sinus, then cough started. doc gave us amox but the fever continued and they didnt show imporvement. went to emerg they said it was viral and that amox wont help. now they have pain the their calves and cant walk properly. still giving amox as suggested just incase
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Pediatrician 's  Response
Hi dear,
Both of your kids are probably having flu like viral illness which can cause myalgia. Give them bed rest, paracetamol for body pain and they will be fine in two or three more days. As already said, Amox is not going to help. Keep the m hydrating well. As long as they are not drowsy, drinking some fluids, passing urine same as before you need not worry.

Take care
Dr. Balaji Chinnasami MD
Assistant Professor, Pediatrics
Answered: Sat, 27 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor